Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can gastric problems lead to pimples having pus ?

hi i am a 30 yr old person.i have gastric problem and i think due to this pimples occour on my face which contains pus .
Asked On : Wed, 29 Feb 2012
Answers:  3 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Pimples are not related to a gastric problem. pimples are due to a hormonal cause. The treatment of pimples is

1. avoid oily foods

2.drink plenty of water

3.avoid sweet items

4.plenty of fiber and fresh fruits.

5.use of non oily soap to clean the face.

6.avoid rupturing the pimples.

7 consume bananas and cucumbers as these are natural antacids.
Answered: Wed, 29 Feb 2012
I find this answer helpful
General & Family Physician Dr. Puneeth. M's  Response

Welcome to

I dont think there is any relation between your gastric problem and pimples.Pimples can present in various stages,in seborrheac(scaly red skin),comedones(blackheads and whiteheads),papules(pinheads),pustules(pimples),nodules(large papules) and possibly scarring.

Isotretinoin 0.05% gel application on pustular acne once in night before sleep and an expert dermatology opinion will help.

Avoid coffee,tea,spicy foods and antacids will help in relieving the symtoms of gastritis.

Thanks for using our service.

Wish u a good health.


Answered: Wed, 29 Feb 2012
I find this answer helpful
Dermatologist Dr. Pradeep kumari's  Response
GIT upsets can commonly and easily lead to aggaravation of already occuring pimples.
please consult a dermatologist in your city; in the meantime you can follow these measures.
1. Apply D'acne cream/ faceclin gel twice a day on pus filled pimples.
2. wash with cetaphil face wash.
3. You might need to take some antibiotic to subside the pimples fast like Azithromycin/ doxycycline etc dose and duration for which you can discuss with your dermatologist
4. You can also consider retinoids; in consultation with your dermatologist; As it's not a good idea to self medicate or take them without supervision of your doctor
Answered: Wed, 29 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor